About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 163821, 16 pages
http://dx.doi.org/10.1155/2012/163821
Research Article

A Coupled Method of Laplace Transform and Legendre Wavelets for Lane-Emden-Type Differential Equations

1College of Computer, National University of Defense Technology, Changsha 410073, China
2China Aerodynamics Research and Development Center, Sichuan, Mianyang 621000, China

Received 4 September 2012; Revised 11 October 2012; Accepted 15 October 2012

Academic Editor: Sazzad H. Chowdhury

Copyright © 2012 Fukang Yin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Chandrasekhar, An Introduction to the Study of Stellar Structure, Dover, New York, NY, USA, 1967. View at Zentralblatt MATH
  2. H. T. Davis, Introduction to Nonlinear Differential and Integral Equations, Dover, New York, NY, USA, 1962. View at Zentralblatt MATH
  3. O. U. Richardson, The Emission of Electricity From Hot Bodies, Zongmans Green and Company, London, UK, 1921.
  4. N. T. Shawagfeh, “Nonperturbative approximate solution for Lane-Emden equation,” Journal of Mathematical Physics, vol. 34, no. 9, pp. 4364–4369, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. A.-M. Wazwaz, “A new algorithm for solving differential equations of Lane-Emden type,” Applied Mathematics and Computation, vol. 118, no. 2-3, pp. 287–310, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. A.-M. Wazwaz, “A new method for solving singular initial value problems in the second-order ordinary differential equations,” Applied Mathematics and Computation, vol. 128, no. 1, pp. 45–57, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. F. Olga and Š. Zdeněk, “A domian decomposition method for certain singular initial value problems,” Journal of Applied Mathematics, vol. 3, no. 2, pp. 91–98, 2010.
  8. J. I. Ramos, “Series approach to the Lane-Emden equation and comparison with the homotopy perturbation method,” Chaos, Solitons and Fractals, vol. 38, no. 2, pp. 400–408, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. A. Yildirim and T. Öziş, “Solutions of singular IVP's of Lane-Emden type by homotopy pertutbation method,” Physics Letters A, vol. 369, pp. 70–76, 2007.
  10. M. S. H. Chowdhury and I. Hashim, “Solutions of a class of singular second-order IVPs by homotopy-perturbation method,” Physics Letters A, vol. 365, no. 5-6, pp. 439–447, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. J.-H. He, “Variational approach to the Lane-Emden equation,” Applied Mathematics and Computation, vol. 143, no. 2-3, pp. 539–541, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. M. Dehghan and F. Shakeri, “Approximate solution of a differential equation arising in astrophysics using the variational iteration method,” New Astronomy, vol. 13, no. 1, pp. 53–59, 2008. View at Publisher · View at Google Scholar · View at Scopus
  13. A. Yildirım and T. Öziş, “Solutions of singular IVPs of Lane-Emden type by the variational iteration method,” Nonlinear Analysis, vol. 70, no. 6, pp. 2480–2484, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. S. Liao, “A new analytic algorithm of Lane-Emden type equations,” Applied Mathematics and Computation, vol. 142, no. 1, pp. 1–16, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. A. S. Bataineh, M. S. M. Noorani, and I. Hashim, “Homotopy analysis method for singular IVPs of Emden-Fowler type,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 4, pp. 1121–1131, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. C. Mohan and A. R. Al-Bayaty, “Power-series solutions of the Lane-Emden equation,” Astrophysics and Space Science, vol. 73, no. 1, pp. 227–239, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. V. S. Ertürk, “Differential transformation method for solving differential equations of Lane-Emden type,” Mathematical & Computational Applications, vol. 12, no. 3, pp. 135–139, 2007. View at Zentralblatt MATH
  18. S. Mukherjee, B. Roy, and P. K. Chaterjee, “Solution of Lane-Emden equation by differential transform method,” International Journal of Nonlinear Science, vol. 12, no. 4, pp. 478–484, 2011.
  19. K. Parand and M. Razzaghi, “Rational legendre approximation for solving some physical problems on semi-infinite intervals,” Physica Scripta, vol. 69, no. 5, pp. 353–357, 2004. View at Publisher · View at Google Scholar · View at Scopus
  20. K. Parand and A. Pirkhedri, “Sinc-Collocation method for solving astrophysics equations,” New Astronomy, vol. 15, no. 6, pp. 533–537, 2010. View at Publisher · View at Google Scholar · View at Scopus
  21. K. Parand, A. R. Rezaei, and A. Taghavi, “Lagrangian method for solving Lane-Emden type equation arising in astrophysics on semi-infinite domains,” Acta Astronautica, vol. 67, no. 7-8, pp. 673–680, 2010. View at Publisher · View at Google Scholar · View at Scopus
  22. S. S. Motsa and P. Sibanda, “A new algorithm for solving singular IVPs of Lane-Emden type,” in Proceedings of the 4th International Conference on Applied Mathematics, Simulation, Modelling (ASM '10), pp. 176–180, NAUN International Conferences, Corfu Island, Greece, July 2010.
  23. S. Karimi Vanani and A. Aminataei, “On the numerical solution of differential equations of Lane-Emden type,” Computers & Mathematics with Applications, vol. 59, no. 8, pp. 2815–2820, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. C. Yang and J. Hou, “A numerical method for Lane-Emden equations using hybrid functions and the collocation method,” Journal of Applied Mathematics, vol. 2012, Article ID 316534, 9 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. S. A. Yousefi, “Legendre wavelets method for solving differential equations of Lane-Emden type,” Applied Mathematics and Computation, vol. 181, no. 2, pp. 1417–1422, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. R. K. Pandey, N. Kumar, A. Bhardwaj, and G. Dutta, “Solution of Lane-Emden type equations using legendre operational matrix of differentiation,” Applied Mathematics and Computation, vol. 218, no. 14, pp. 7629–7637, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. J. P. Boyd, “Chebyshev spectral methods and the Lane-Emden problem,” Numerical Mathematics, vol. 4, no. 2, pp. 142–157, 2011.
  28. S. A. Khuri, “A Laplace decomposition algorithm applied to a class of nonlinear differential equations,” Journal of Applied Mathematics, vol. 1, no. 4, pp. 141–155, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. Y. Khan, “An effective modification of the laplace decomposition method for nonlinear equations,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 10, no. 11-12, pp. 1373–1376, 2009.
  30. M. Khan and M. A. Gondal, “A new analytical solution of foam drainage equation by laplace decomposition method,” Journal of Advanced Research in Scientific Computing, vol. 2, no. 2, pp. 53–64, 2010.
  31. S. Abbasbandy, “Application of He's homotopy perturbation method for Laplace transform,” Chaos, Solitons and Fractals, vol. 30, no. 5, pp. 1206–1212, 2006. View at Publisher · View at Google Scholar · View at Scopus
  32. S. A. Khuri and A. Sayfy, “A laplace variational iteration strategy for the solution of differential equations,” Applied Mathematics Letters, vol. 25, no. 12, pp. 2298–2305, 2012. View at Publisher · View at Google Scholar · View at Scopus
  33. M. Madani and M. Fathizadeh, “Homotopy perturbation algorithm using laplace transformation,” Nonlinear Science Letters A, vol. 1, pp. 263–267, 2010.
  34. M. Khan, M. A. Gondal, and S. Karimi Vanani, “On the coupling of homotopy perturbation and laplace transformation for system of partial differential equations,” Applied Mathematical Sciences, vol. 6, no. 9–12, pp. 467–478, 2012. View at Zentralblatt MATH
  35. M. Madani, M. Fathizadeh, Y. Khan, and A. Yildirim, “On the coupling of the homotopy perturbation method and laplace transformation,” Mathematical and Computer Modelling, vol. 53, no. 9-10, pp. 1937–1945, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  36. Y. Khan and Q. Wu, “Homotopy perturbation transform method for nonlinear equations using He's polynomials,” Computers & Mathematics with Applications, vol. 61, no. 8, pp. 1963–1967, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  37. V. G. Gupta and S. Gupta, “Homotopy perturbation transform method for solving initial boundary value problems of variable coefficients,” International Journal of Nonlinear Science, vol. 12, no. 3, pp. 270–277, 2011.
  38. J. Singh, D. Kumar, and S. Rathore, “Application of homotopy perturbation transform method for solving linear and nonlinear Klein-Gordon equations,” Journal of Information and Computing Science, vol. 7, pp. 131–139, 2012.